Suborbits in infinite permutation groups

Evans, David M. (2001) Suborbits in infinite permutation groups. Bulletin of the London Mathematical Society, 33 (5). pp. 583-590. ISSN 1469-2120

[thumbnail of dig2.dvi] Other (dig2.dvi)
Download (35kB)
[thumbnail of]
Postscript ( - Published Version
Download (824kB) | Preview


For every infinite cardinal κ, we construct a primitive permutation group which has a finite suborbit paired with a suborbit of size κ. This answers a question of Peter M. Neumann.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 25 Jun 2024 10:30
DOI: 10.1112/S002460930100830X


Downloads per month over past year

Actions (login required)

View Item View Item